Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have sensitive skin. Getting rashes and pimples on face. Looking for safe remedy

Answered by
Dr.
Dr. Jawad Shahzad

Dermatologist

Practicing since :2003

Answered : 129 Questions

default
Posted on Fri, 25 Jan 2013 in Skin Hair and Nails
Question: Hi Doctor,
I have baby soft skin and very sensitive one. I avoid make up and stuff. I often get pimples if I apply make up. I am using Dr. Reddys Venusia from last year as a moisturizer. I need your advice for daily regime- the things that I can apply on my face.

Actually, I traveled a lot in last month. I was in Delhi and bangalore on and off. Recently when I reached bangalore from delhi I got very dry sking with rashes on my cheeks. After 2 days it recovered. I also got many pimples when I moved to delhi from bangalore.

Now I am moving to Norway, I want to what is safe for me. What kind of regime shall I follow for a healthy skin?
My skin is normal during normal weather with T zone little oily. During winters, if I work out the skin gets red, cheeks look as if got rashes. In Bangalore during little hot weather after exercising the skin looks little brighter.

Please guide me what can I use- may be it is available in the kitchen only for my healthy skin.

Also, Please suggest me what is best way to remove body hair. As the skin is soft, I get under growth in the legs. There are so many black spots because of under growth. Is it safe to use hair removal creams?

Thanks & regards,
XXXXXXX
doctor
Answered by Dr. Jawad Shahzad 5 hours later
Hi there,

Thanks for your queries,one thing that I should mention her is that the moisturizers are time tested,you have to try and then if suits your skin then that's for you,otherwise you have to try another. So I mean it like trial and error kind of phenomenon.

I have gathered from your question that your skin get dry very quickly,well that's something normal during winters and it should be ok with your normal moisturizers,but you have also complained of rashes and pimples. These are two different conditions.

I mean pimples could be acne and rashes on the face could be Seborrheic dermatitis which is a type of eczema and once diagnosed can be treated effectively. So I would suggest to see a dermatologist before you go to Norway as its very dry an cold over there these days. So that he can rule out above two conditions and treat you for that.

Regarding moisturizers, I would say use then ones which are perfume free and colorless. Let us say E45, Leveenos and Eucerin type of brands. Don't use too much time in shower, don't use too hot or too cold water in the shower because both of these practices can affect the normal moisture of the skin. And do use moisturizers after shower and before going to bed.

Lastly body hair removal: well you can apply creams but I would say they are less effective and time consuming. Why don't you try Laser hair removal which is very safe and very quick way.

I hope the answer will help. If you are not clear about anything, then I would be happy to answer that.

Regards
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Jawad Shahzad 44 minutes later
Thanks doctor for your response.

Is it unsafe to use Venusia?
I also apply borolene at times or Almond oil on my face during winters. Is it fine to apply these?

I also have Aveeno's mousturiser- is it safe to use that?

The brands that you mentioned are available in pharmacy or cosmetic shops?

Thanks,
XXXXXXX
doctor
Answered by Dr. Jawad Shahzad 13 minutes later
Thanks for the follow up.

The creams which you have mentioned are all under the category of emollients which are used for keeping the skin moisturized, and are safe for most of the times. But as I said earlier, these are to be tested with time. So use the one which gives you best results and you have been using it for a long time.
The ones I have mentioned are available in the pharmacy over the counter and some big stores. As I practice in UK, I don't know about India. But they should be available at all major stores.

I hope you find the answer helpful.
Have a nice day.

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Medical Procedures
Medical Topics

Recent questions on  Skin rash

doctor1 MD

Hello, I am going to see my family doctor tomorrow, and any ideas you may have are welcome. I had a migraine which started on Wednesday and went on through Thursday, including a fever which spiked up and down. Two Frova along with aspirin and acetaminophen is what I took over that timeframe. Even after the headache went, the fever stayed through the end of Friday, so I continued with small doses of acetaminophen and aspirin. Saturday (yesterday) I was without the fever, but very swollen and all my joints hurt. This morning (Sunday) I thought I felt fine. Then I looked in the mirror and discovered that I am covered in a rash from head to toe. Just blotches, not risen. Feels a little scratchy, but the rash isn`t overtly itchy. Any ideas ....

doctor1 MD

My 14 year old son woke up with a red rash on his chest and side. Then it developed on the inside of his arms and later his elbows. The rash itched and burned when the sun would hit it. The next day it was mostly gown but what remained looked like a 5 day old bruise. Each day the rash developed on different parts of his body and go way leaving a bruising spot. The ER doctor had no idea what it could be.

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

My wife had total knee replacement four months ago. Till date she is getting low grade fever. It statrts around 1400h and goes downn around 2300h. Max is 99.6 min is 98.0. No infection at all. Urine culture is normal. Takes medicine for hyper thyroide and BP. Has rashes on arms and face. Kindly advise. SS MOTIAL

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?